New stationary electrovacuum generalizations of the schwarzschild solution

We present two new stationary axisymmetric solutions of the Einstein-Maxwell equations which are asymptotically flat and have the Schwarzschild metric as a pure vacuum limit. © 1989 The American Physical Society.

Authors
Editors
-
Publisher
-
Number of issue
6
Language
English
Pages
2140-2141
Status
Published
Department
-
Number
-
Volume
40
Year
1989
Organizations
  • 1 Department of Theoretical Physics, People's Friendship University, Ordzhonikidze Street 3, Moscow 117302, Russian Federation
  • 2 School of Mathematics, Queen Mary College, Mile End Road, London E1 4NS, United Kingdom
Keywords
-
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/1235/